# SDR QXEA2013102501450

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK BLENDED BEYOND LIMITS.  REMOVED NR 2 SEAT TRACK REF SRM 51-42-05 AND SRM 51-40-15.  LOCATE AND DRILL NEW SEAT TRACK.  NEW SEAT TRACK NR 2 LOCATED AND DRILLED REF: SRM 51-40-07.  INSTALLED NEW SEAT TRACK, PN 85361561-103SP, PO T-21571.  SRM 51-40-15, SRM 51-42-05 AND SRM 51-42-45.
